| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
03/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The drt150 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Post-operatively patient reported vision not being as sharp, hard time adjusting/focusing, and -0.36d myopic miss.The iol was explanted in a secondary surgical procedure and replaced with a drt150 19.0 diopter iol.There was no medical intervention and no surgical intervention during the lens exchange procedure.Patient status post-procedure was reported as fully recovered.No further information is available.
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: male section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: 02-jun-2025 section h-3: device evaluated by manufacturer: yes device evaluation: the complaint lens was received on a piece of medical foam.A biohazard bag labelled with the product serial number was also received.During a visual inspection, the device was inspected under magnification.The complaint lens was received cut in half, coated in viscoelastic residue, and stuck together.The lens halves were separated and cleaned revealing no issues that could cause or contribute to the complaint issue reported.The complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Based on the product evaluation, the complaint issues could not be confirmed to be related to a manufacturing or design issue.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issues reported could not be confirmed and no product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.